# SDR SWAA2019070534566

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 42,582 hours, 29,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GUAGE VIEWING WINDOW DETACHED.  SECURED WINDOW IAW AMM.
